# SDR SWAA2025060977757

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8881L
- Make and model: Boeing 737-8
- Aircraft serial: 42684
- Aircraft time: 6,503 hours, 3,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Out Of Alignment
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT INOP<[01] POGO CONTACTS REALIGNED AND OPS CHK OK PER AMM 25-64-00 MEL 25-64-02A CLEARED AND SP1B REMOVED
